# SDR DALA2018042502809

- Difficulty date: April 25, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 75,390 hours, 56,839 cycles
- Engine: Pwa JT8D219
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Disconnected
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RT ENGINE WAS UNRESPONSIVE ON APPROACH. SHUT THE ENGINE DOWN AT 20K DURING DECENT.  THE RIGHT ENGINE DID NOT RESPOND.  ENGINE WAS STUCK AT IDLE. THE ENGINE BEGAN CREEPING UP TO 1.4 EPR, WHICH WAS TOO MUCH FOR LANDING. THE FLIGHT CREW ELECTED TO SHUTDOWN THE RT ENGINE.  MAINTENANCE FOUND THE THROTTLE FLEX CABLE DISCONNECTED AT AFT THE THROTTLE QUADRANT IN THE AFT CARGO BIN. REPLACED THE FLEX CABLE, RAN ENGINE, AND OPS CHECKED NORMAL.
